# SDR IPXA2024100234927

- Difficulty date: September 21, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231XJF IS DAMAGED. (114-010) OFF A/C PART ATA 51. ACCOMPLISHED PERMANENT REPAIRS, 3EA CATEGORY A, ON MAIN CABIN FLOOR PANEL 231XJF. REPAIR #1- 24" L X 4" W, LOCATED AT STA 520, 2" FROM O/B EDGE AND 20" FROM AFT EDGE. REPAIR #2- 19.5" L X 4" W, LOCATED AT STA 520, 12" FROM I/B EDGE AND 20" FROM AFT EDGE. REPAIR #3- 13" L X 4" W, LOCATED AT STA 520, 5.5" FROM I/B EDGE AND 20" FROM AFT EDGE. IAW 757 SRM 53-00-50-2R-1 REPAIR 1.
